# SDR UPS07850592

- Difficulty date: August 4, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 80,068 hours, 26,879 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 SEAT TRACK GOUGED AT STA 317 RBL 60.  REMOVED DAMAGED SEAT TRACK AT STA 317 RBL 60 IAW EO DC8-5340-7779.  INSTALLED SEAT TRACK PLUG AT STA 317 RBL 60 IAW EO DC8-5340-7779 APPX A AND SRM 53-2-3 FIG 6D.
